Alert archive / South Dakota / Tornado Warnings in 2006
Tornado Warning 4, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at May 28, 2006, 10:43 PM CDT for Hand County, Hyde County, Jones County, South Dakota. It was in force for 88 days. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2006, 10:43 PM CDT (03:43 UTC)
- Expired
- Aug 24, 2006, 5:45 PM CDT
- In force
- 88 days
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
Counties Hand County, SD, Hyde County, SD, Jones County, SD
The radar
The Aberdeen radar (KABR), 127 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 1:10 AM CDT | TSTM WND DMG | 6 Ssw Ree Heights, SD | FOUR INCH TREE LIMBS DOWN |
| Jun 3, 1:10 AM CDT | HAIL 0.88 | 6 Ssw Ree Heights, SD | |
| Jun 4, 1:10 AM CDT | TSTM WND DMG | 6 Ssw Ree Heights, SD | FOUR INCH TREE LIMBS DOWN |
| Jun 4, 1:10 AM CDT | TSTM WND GST 60 | 6 Ssw Ree Heights, SD | FOUR INCH TREE LIMBS DOWN |
| Jun 4, 1:10 AM CDT | HAIL 0.88 | 6 Ssw Ree Heights, SD | |
| Jun 5, 3:28 PM CDT | HAIL 0.88 | 7 N Danforth, SD | |
| Jun 24, 7:29 PM CDT | HAIL 0.88 | 11 S Ree Heights, SD | |
| Jun 24, 7:35 PM CDT | TORNADO | 6 Sw Miller, SD | LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND FROM 6 SOUTH 4 WEST OF MILLER. REPORTED ON THE GROUND FOR ABOUT 3 MINUTES IN AN OPEN FIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 6:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -340 J/kg
- Mixed-layer LCL
- 1536 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KABR 290343
TORABR
SDC075-290430-
/O.NEW.KABR.TO.W.0004.060529T0343Z-060529T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
943 PM MDT SUN MAY 28 2006
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
JONES COUNTY IN CENTRAL SOUTH DAKOTA...
* UNTIL 1030 PM MDT(1130 PM CDT)
* AT 938 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
SOUTHWEST OF OKATON...MOVING NORTHEAST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
OKATON AROUND 950 PM MDT...
MURDO AROUND 955 PM MDT...
DRAPER AROUND 1105 PM CDT...
THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
MONDAY MORNING(100 AM CDT MONDAY MORNING) FOR NORTH CENTRAL SOUTH
DAKOTA.
LAT...LON 4385 10102 4374 10078 4402 10037 4417 10038
4418 10068
$$
HARDING10 follow-up statements
000 WWUS53 KABR 290353 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1052 PM CDT SUN MAY 28 2006 SDC075-290430- /O.CON.KABR.TO.W.0004.000000T0000Z-060529T0430Z/ JONES SD- 952 PM MDT SUN MAY 28 2006 ...A TORNADO WARNING CONTINUES FOR JONES COUNTY UNTIL 1030 PM MDT(1130 PM CDT)... AT 947 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF OKATON...MOVING NORTHEAST AT 55 MPH. THE TORNADO WILL BE NEAR... MURDO BY 1000 PM MDT CAPA BY 1005 PM MDT VAN METRE BY 1010 PM MDT WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY MORNING(100 AM CDT MONDAY MORNING) FOR NORTH CENTRAL SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM MDT MONDAY MORNING(500 AM CDT MONDAY MORNING) FOR NORTHEASTERN SOUTH DAKOTA. LAT...LON 4385 10102 4374 10078 4416 10039 4416 10099 $$ HARDING
000 WWUS53 KABR 290412 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1111 PM CDT SUN MAY 28 2006 SDC075-290430- /O.CON.KABR.TO.W.0004.000000T0000Z-060529T0430Z/ JONES SD- 1111 PM CDT SUN MAY 28 2006 ...A TORNADO WARNING CONTINUES FOR JONES COUNTY UNTIL 1130 PM CDT(1030 PM MDT)... AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL JONES COUNTY...OR APPROXIMATELY 2 MILES NORTHWEST OF MURDO...MOVING NORTHEAST AT 55 MPH. AT 1010 PM MDT SPOTTERS REPORTED A WALL CLOUD WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING(MIDNIGHT MDT MONDAY MORNING) FOR NORTH CENTRAL SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING(400 AM MDT MONDAY MORNING) FOR NORTHEASTERN SOUTH DAKOTA. LAT...LON 4394 10073 4392 10064 4417 10038 4417 10075 $$ HARDING
000 WWUS53 KABR 290432 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1132 PM CDT SUN MAY 28 2006 SDC075-290442- /O.EXP.KABR.TO.W.0004.000000T0000Z-060529T0430Z/ JONES SD- 1132 PM CDT SUN MAY 28 2006 ...THE TORNADO WARNING FOR JONES COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 1129 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING(MIDNIGHT MDT MONDAY MORNING) FOR NORTH CENTRAL SOUTH DAKOTA. LAT...LON 4394 10073 4392 10064 4417 10038 4417 10075 $$ HARDING
000
WFUS53 KABR 250016
TORABR
SDC059-250100-
/O.NEW.KABR.TO.W.0004.060625T0016Z-060625T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
716 PM CDT SAT JUN 24 2006
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
HAND COUNTY IN CENTRAL SOUTH DAKOTA...
* UNTIL 800 PM CDT
* AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
REE HEIGHTS...MOVING SOUTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
MILLER DALE COLONY AROUND 730 PM CDT...
THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. LAW ENFORCEMENT REPORTS A WALL CLOUD WITH THIS STORM. IF
YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.
LAT...LON 4458 9930 4442 9930 4438 9928 4422 9875
4438 9883
$$
MOHR000
WWUS53 KABR 250034
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
734 PM CDT SAT JUN 24 2006
SDC059-250100-
/O.CON.KABR.TO.W.0004.000000T0000Z-060625T0100Z/
HAND SD-
734 PM CDT SAT JUN 24 2006
...A TORNADO WARNING CONTINUES FOR HAND COUNTY UNTIL 800 PM CDT...
AT 733 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR AMES...MOVING SOUTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
DANFORTH BY 745 PM CDT
LAT...LON 4439 9908 4433 9921 4437 9927 4420 9909
4421 9878
$$
MOHR000
WWUS53 KABR 250057
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
757 PM CDT SAT JUN 24 2006
SDC059-250107-
/O.EXP.KABR.TO.W.0004.000000T0000Z-060625T0100Z/
HAND SD-
757 PM CDT SAT JUN 24 2006
...THE TORNADO WARNING FOR HAND COUNTY HAS BEEN ALLOWED TO EXPIRE...
AT 754 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4439 9908 4433 9921 4437 9927 4420 9909
4421 9878
$$
MOHR000 WFUS53 KABR 242157 TORABR SDC069-242245- /O.NEW.KABR.TO.W.0004.060824T2157Z-060824T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 457 PM CDT THU AUG 24 2006 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * TORNADO WARNING FOR... HYDE COUNTY IN CENTRAL SOUTH DAKOTA... * UNTIL 545 PM CDT * AT 455 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO 11 MILES EAST OF ONIDA IN SULLY COUNTY...MOVING EAST AT 30 MPH. * THE TORNADO WILL BE NEAR... RURAL NORTHERN HYDE COUNTY AT 510 PM CDT RURAL CENTRAL HYDE COUNTY AT 520 PM CDT RURAL EASTERN HYDE COUNTY AT 530 PM CDT THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE IN THE PATH OF THIS TORNADO TAKE SHELTER NOW REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ABERDEEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4484 9967 4467 9967 4459 9933 4476 9933 $$ DORN
000 WWUS53 KABR 242213 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 513 PM CDT THU AUG 24 2006 SDC069-242245- /O.CON.KABR.TO.W.0004.000000T0000Z-060824T2245Z/ HYDE SD- 513 PM CDT THU AUG 24 2006 ...A TORNADO WARNING CONTINUES FOR HYDE COUNTY UNTIL 545 PM CDT... AT 510 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED OVER NORTHWESTERN HYDE COUNTY...OR 17 MILES NORTHWEST OF HIGHMORE...MOVING EAST AT 20 MPH. THE TORNADO WILL BE NEAR... RURAL NORTHERN HYDE COUNTY AT 530 PM CDT RURAL EASTERN HYDE COUNTY AT 540 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4483 9961 4467 9963 4462 9934 4478 9933 $$ DORN
000 WWUS53 KABR 242224 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 524 PM CDT THU AUG 24 2006 SDC069-242245- /O.CON.KABR.TO.W.0004.000000T0000Z-060824T2245Z/ HYDE SD- 524 PM CDT THU AUG 24 2006 ...A TORNADO WARNING CONTINUES FOR HYDE COUNTY UNTIL 545 PM CDT... AT 521 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL HYDE COUNTY...OR 12 MILES NORTH OF HIGHMORE...MOVING EAST AT 30 MPH. THE TORNADO WILL BE NEAR... RURAL EASTERN HYDE COUNTY AT 540 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4481 9952 4464 9954 4458 9934 4480 9933 $$ DORN
000 WWUS53 KABR 242245 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 545 PM CDT THU AUG 24 2006 SDC069-242255- /O.EXP.KABR.TO.W.0004.000000T0000Z-060824T2245Z/ HYDE SD- 545 PM CDT THU AUG 24 2006 ...THE TORNADO WARNING FOR HYDE COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 544 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA. LAT...LON 4481 9952 4464 9954 4458 9934 4480 9933 $$ DORN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 28, 3:50 PM CDT, 6 hours 53 minutes earlier.
Area forecast discussion, May 28, 3:50 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 350 PM CDT SUN MAY 28 2006 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT STRONG COLD FRONTAL BOUNDARY HAS MOVED INTO NORTHEAST SD LATE THIS AFTERNOON AND WILL STALL OUT BY THIS EVENING. WARM CAP ALOFT HAS BEEN HOLDING OFF ANY CONVECTION FIRING ALONG IT BUT THAT WILL CHANGE. WATER VAPOR LOOP AND MODELS SHOW A SHORT WAVE/JET STREAK LIFTING NORTHEAST ACROSS THE REGION TONIGHT AND EARLY MONDAY. AS THIS OCCURS...THE LLJ WILL BE INCREASING THIS EVENING AND INTERSECTING THE FRONTAL BOUNDARY. WITH PLENTY OF CAPE ALONG WITH DECENT WIND SHEAR...EXPECT TSRAS TO DEVELOP ALONG AND NORTH OF THE SURFACE BOUNDARY THIS EVENING AND SPREAD NORTHEAST THROUGH THE NIGHT. COULD SEE SOME SEVERE STORMS. THUS...HAVE A PRETTY GOOD POP ACROSS THE CWA FOR TONIGHT AND MAINLY AFTER MIDNIGHT. THE FRONT WILL THEN PUSH ALL THE WAY THROUGH THE CWA AS THE SHORT WAVE/JET STREAK MOVE BY BRINGING COOLER AND DRIER AIR TO ALL OF THE CWA ON MONDAY. THE MODELS INDICATE SURFACE HIGH PRESSURE SHOULD REMAIN OVER THE CWA THROUGH THE REST OF THE SHORT TERM WITH HIGHS MAINLY IN THE 70S WITH GENERALLY WEST WINDS DURING THE DAY AND LIGHT WINDS AT NIGHT. THE MODELS STILL INDICATE A SHORT WAVE COMING OVER THE AREA EITHER TUESDAY AFTERNOON AND NIGHT OR WEDNESDAY AFTERNOON AND NIGHT. JUST PUT IN A SLIGHT CHANCE POP FOR TUESDAY AFTERNOON AND NIGHT FOR NOW. .LONG TERM...THURSDAY THROUGH SUNDAY MODELS STILL SHOWING UNCERTAINTY IN THE EXTENDED IN REGARDS TO PATTERN EVOLUTION AND STRENGTH/TIMING OF A COUPLE SHORTWAVES THAT MOVE THROUGH THE NORTHERN PLAINS. HAVE MADE LITTLE CHANGES TO THE FORECAST WITH THE EXCEPTION OF RAISING MAX TEMPS A FEW DEGREES TOWARDS THE END OF THE PERIOD. AT THE START OF THE PERIOD MODELS SHOW A SYSTEM DEPARTING TO THE EAST AS UPPER LEVEL RIDGING BUILDS IN FOR FRIDAY. TIMING OF THIS FEATURE STILL IN QUESTION AND IF MODELS SLOW THIS FEATURE DOWN PRECIP MAY NEED TO BE ADDED FOR THURSDAY BUT FOR NOW HAVE LEFT DRY. ANOTHER SYSTEM LOOKS TO MOVE INTO THE AREA FOR THE FRIDAY NIGHT INTO SATURDAY RANGE BUT WILL AWAIT FURTHER CONFIDENCE IN MODELS RUNS BEFORE ADDING PRECIP. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && MOHR/TARVER
Hazardous weather outlook, May 28, 8:00 AM CDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 800 AM CDT SUN MAY 28 2006 MNZ039-046-SDZ006>008-011-018>023-291300- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 800 AM CDT SUN MAY 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL TRAVEL THROUGH THE NORTHERN PLAINS TODAY INTO TONIGHT...WITH AN ASSOCIATED COLD FRONT SLIDING INTO EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THIS FRONT THIS EVENING INTO LATE TONIGHT. SEVERE STORMS WILL BE POSSIBLE THIS EVENING INTO TONIGHT...WITH ANY THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREAT...WITH AN ISOLATED TORNADO POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OR LATE TONIGHT. SDZ003>005-009-010-015>017-033>037-045-048-051-291300- CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 800 AM CDT SUN MAY 28 2006 /700 AM MDT SUN MAY 28 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL TRAVEL THROUGH THE NORTHERN PLAINS TODAY INTO TONIGHT...WITH AN ASSOCIATED COLD FRONT SLIDING INTO CENTRAL AND NORTH CENTRAL SOUTH DAKOTA THIS AFTERNOON INTO THE EVENING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THIS FRONT THIS AFTERNOON INTO TONIGHT. SEVERE STORMS WILL BE POSSIBLE...WITH ANY THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREAT...WITH AN ISOLATED TORNADO POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 11:22 PM CDT | Tornado Warning | ABR | Hand, McPherson, Stanley | 88 days |
| May 28, 11:38 PM CDT | Severe Thunderstorm Warning | ABR | Jones | 52 min |
| May 28, 11:40 PM CDT | Tornado Warning | ABR | Corson, Edmunds, Hughes, McPherson, Stanley, Sully | 88 days |
| May 29, 12:04 AM CDT | Severe Thunderstorm Warning | ABR | Lyman | 41 min |
| May 29, 12:09 AM CDT | Tornado Warning | ABR | Hand, Sully | 88 days |
| May 29, 12:26 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley | 34 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hyde, Potter | 33 min |
| May 29, 12:58 AM CDT | Severe Thunderstorm Warning | ABR | Hand, Hyde | 47 min |
| May 29, 1:30 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 45 min |
| May 29, 2:59 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Roberts | 31 min |
Nearby
Tornado Warnings in South Dakota, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.